# SDR REXA04027

- Difficulty date: November 5, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP FAIL MESSAGE ON TAXI WHILE RAISING FLAPS.  REMOVED AND REPLACED SKEW DETECTION UNIT.
